| Catalog Number |
81570 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a 30k fsi-sli-1000 insert,pkd overheats and has water flow issue.Reportedly, no injury.
Additional Manufacturer Narrative
Return qty.1, 24289, (b)(6), 00127392 bul per manufacture date.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 12/31/2026 result 3.00.Meets spec does not meet spec n/a.Tip condition: - meets spec does not meet spec n/a.Stack condition meets spec does not meet spec n/a.Tested on: g130 gage id# 9626-2 due date: 09/30/25 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec does not meet spec n/a.Spray: - meets spec does not meet spec n/a.Water leak: hp sealing ring proximal ring distal ring.Seam leak n/a.Vibration: - meets spec does not meet spec n/a.Grip condition: meet does not meet spec n/a.Other visual observation: insert is good, no fault found.Insert was tested on a digital thermometer i.D.#6116a.Due date:09/30/2025.The temperature was 76.0 °f, no fault found.The specifications state the temperature is not to exceed 118.4°f.(per frs-9175 rev 9).Alleged event: confirmed not confirmed.